Couldn't find what you looking for?

TRY OUR SEARCH!

I have been diagnosed with chronic myeloid leukemia and my doctor recommends me citarabin for the treatment. I would like to know about its side effects. Can you tell me which they are? What should I watch out for? I would really appreciate all your replies considering this. Thanks in advance.

Loading...

Hi to you too. I am sorry to hear that. Every cytotoxic drug has side effects. It suppresses bone marrow, so you can expect anemia due to decreased number of red blood cells. You should also expect all kind of infections since it decreases the number of white blood cells. Blood platelets are also at low number, so there is a possibility of hemorrhage. Cytarabine syndrome is also described which contains fever, myalgia, bone pain, chest pain, rash and similar symptom. I think it is also cardiotoxic. I hope I’ve helped you a little. Good luck!
Reply

Loading...